# SDR UPS98225784

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AROUND FASTENERS ON FRAME BS 251 RBL 24 WL 162.  REMOVED DAMAGED SECTION AND INSTALLED FILLER AND DOUBLER IAW SRM 51-10-2, 51-40-2 AND MM 51-20-15.
